# SDR SWAA2019032531022

- Difficulty date: February 11, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING 10" INBOARD OF DEFLECTION RIB BRACKET CRACKED ON FIXED TRAILING EDGE PANEL.  R&R BRACKET PER SRM AND DWG.
